# SDR JR2R20220402516

- Difficulty date: April 2, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 17,309 hours, 10,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005661605
- Condition: Corroded
- Location: Zone 200
- Part time: 17,309 hours, 10,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR DOUBLER CORRODED BETWEEN FR19 THRU FR19A AND RBL44 THRU RBL51
